Enlarge Image

Buplex Ibuprofen 400mg Tablets

Ibuprofen 400mg Tablets - 24 Tablets
Only 3 In Stock
Please select an item from the list
€3.50
Buy
Add to WishList
Be the first to review this product Write A Review
  • Description
  • Reviews
  • Q&A

Buplex Ibuprofen 400mg Tablets

Buplex 400mg maximum strength tablets contains ibuprofen. Ibuprofen is a non- steroidal anti-inflammatory which helps reduce inflammation and reduce pain. Buplex provides up to 8 hours of powerful targeted relief. The tablets are film coated making them easier to swallow

Buplex Ibuprofen tablets effectively relieves pain associated with:

  • Headache
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Period pain
  • Dental pain
  • Toothache
  •  The relief of symptoms of the common cold.

Please read the patient information leaflet carefully 

Individuals who suffer from asthma or have or have had a stomach ulcer in the past should seek advice from their pharmacist or doctor before taking Buplex. 

Buplex 400mg tablets should not be given to children under 12 years.

The maximum daily dose of Buplex 400mg tablets is 3 tablets within 24 hours. 

PSI Logo